Home > Nursing

Question: Discuss the nursing and medical interventions of a patient with lower gastrointestinal bleeding (LGIB) leading to a complication of shock.

Answer: Within this exam, I will discuss the nursing and medical interventions of a patient with lower gastrointestinal bleeding (LGIB) leading to a complication of shock. A systematic ABCDE assessment approach will be initiated to assess patients underlying problem and rectify through immediate interventions to prevent further complications and deterioration of the patient (Resuscitation Council UK, 2015). Patients pain management, psychosocial needs, nursing care and infection control will also be discussed.
Mr. A admitted to the hospital following an episode of LGIB leading to a complication of shock.
GI bleeding is a symptom of a disease rather than a disease itself. Therefore, a variety of investigations such as colonoscopy and endoscopy should be undertaken to detect the cause of bleeding.
According to the National Institute of diabetic, digestive and kidney disease (2012), there are...(short extract)

To download the full answer, please Sign in or Register then make a payment or submit 3 of your essays.

  • Subject: Nursing
  • Course: Nursing
  • Level: Degree
  • Year: 1st
  • Mark: Not available
  • Words: 2721
  • Date submitted: May 19, 2017
  • Date written: November, 2015
  • References: No
  • Document type: Essay*
  • Essay ID: 7988

New customer?

Registering is fast
and easy

Welcome back

Easy access

  1. Register with us
  2. Pay for instant access
  3. Or submit 3 essays
    of your own for
    FREE access

Browse

Adobe Reader is required to access all coursework & essays. (pdf)
PayPal handles payments on our behalf. All major credit cards and currencies accepted.

A PayPal account is not nessesary.